# SDR UPS99230937

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SEAT TRACK BETWEEN BS 344 AND 360 LBL 25 WL 208.  REPLACED SEAT TRACK AT 340 TO 480, LBL 25 WL 208 PER SRM 51-30-2, 53-10-5 AND 53-10-1.
